Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 46, Issue 1, pp 67–105

Probabilistic treatment of the Boltzmann equation of Maxwellian molecules

  • Hiroshi Tanaka
Article

DOI: 10.1007/BF00535689

Cite this article as:
Tanaka, H. Z. Wahrscheinlichkeitstheorie verw Gebiete (1978) 46: 67. doi:10.1007/BF00535689

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Hiroshi Tanaka
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceHiroshima UniversityHiroshimaJapan